Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Habit of masturbating. erection feels weak and thin semen. Worried after marriage. Remedy?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2008
Answered : 1197 Questions
Question
got a habit of masturbating since 98 by imagining sex while sleeping ... now it falls even by imagination or thinking sex... feels weak erection and thin sperm...... planning to marry in next 3-4 months.... very tense about my married life...depressed.......plz tell me what remedy can b done.... plz suggest aurvedic medicine..... plz plz help
Posted Sun, 28 Jul 2013 in Men Sexual Problems
 
 
Answered by Dr. Anjana Rao Kavoor 57 minutes later
Hi XXXXXXX

Masturbation is a natural and normal sexual behavior and a form of sexual pleasure that generally lasts throughout a person's lifetime especially in most men. Masturbation becomes an abnormal symptom only when it becomes a compulsion beyond a person's willful control. Then, it becomes a disturbing symptom, not because it is sexual, but because it is compulsive.

Rapid masturbation can lead to rapid ejaculation when aroused. Which is most likely cause of your current problem.

This is also sometimes called as premature ejaculation which is a sexual dysfunction and is treated with sex therapy. These are some simple exercises that will be taught and asked to practice to gradually change the habit that you have formed and the subsequent problem.

Yes it is understandable that you are apprehensive about marriage since you have this problem. There are techniques to tackle this as well. There is no need to be so depressed about it. You can try to overcome it and have a good married life.

When you visit a therapist, you will first be assessed in detail. You may expect questions to be asked, like method used to masturbate, accompanying fantasies, frequency etc. With this information the therapist will formulate therapy sessions where you will be given some exercises to complete and there will be gradual progress.

In the mean while you can try some relaxation techniques and breathing exercises to reduce apprehension.

Ayurvedic medication may help you to build up your general health and less likely to solve the current problem.

Hope this helps,
Do write back in case of any more questions,
Dr. A. Rao. Kavoor
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor